Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 27, 2011, 7:52 PM EDT for 4 counties in New York. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2011, 7:52 PM EDT (23:52 UTC)
- Expired
- May 27, 2011, 9:00 PM EDT
- In force
- 68 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Chemung County, NY, Schuyler County, NY, Seneca County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 61 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:57 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS51 KBGM 272352
SVRBGM
NYC015-097-099-109-280100-
/O.NEW.KBGM.SV.W.0094.110527T2352Z-110528T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
752 PM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEMUNG COUNTY IN CENTRAL NEW YORK...
EASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
SOUTHEASTERN SENECA COUNTY IN CENTRAL NEW YORK...
WESTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
* UNTIL 900 PM EDT.
* AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HORSEHEADS...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLPORT BY 802 PM EDT...
CAYUTA AND ODESSA BY 810 PM EDT...
CATHARINE BY 812 PM EDT...
ALPINE BY 814 PM EDT...
NEWFIELD BY 828 PM EDT...
ENFIELD BY 834 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4267 7669 4263 7667 4263 7646 4262 7645
4262 7639 4260 7633 4205 7671 4213 7697
TIME...MOT...LOC 2353Z 205DEG 24KT 4219 7680
$$
RRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:45 PM EDT, 7 minutes earlier.
Area forecast discussion, May 27, 7:45 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
745 PM EDT FRI MAY 27 2011
.SYNOPSIS...
SCATTERED SHOWERS AND A CHANCE FOR THUNDERSTORMS INTO TONIGHT.
S0ME STORMS OVER NORTHEAST PA AND PORTIONS OF CENTRAL NEW YORK MAY
BECOME SEVERE. WARM HUMID AIR AND WEAK DISTURBANCES MOVING ACROSS
THE AREA WILL KEEP THE CHANCE FOR SHOWERS AND THUNDERSTORMS
THROUGH THE WEEKEND. MEMORIAL DAY LOOKS TO BE A HOT ONE WITH
AFTERNOON TEMPERATURES IN THE UPPER 80S.
&&
.NEAR TERM /THROUGH SATURDAY/...
NOT MUCH HAPPENING WITH SHOWERS UP OVER FINGER LAKES AREA. A
STATIONARY FRON REMAINS IN THE AREA WITH A 20 DEGREE DIFFERENCE IN
TEMPERATURES SYRACUSE AND ROCHESTER. SYRACUSE WINDS HAVE TURNED TO
BE FROM THE NORTH AND TEMPERATURES COOLED A LITTLE THERE THIS
AFTERNOON. AS OF 3 PM THE FRONT LOOKED TO STRETCH FROM ABOUT ROME
TO JUST S OF SYRACUSE TO NORTH OF PENN YAN. BEST INSTABILITY LIES
SOUTHEAST OF THE FRONT ACROSS NORHTEAST PA AND SOUTH CENTRAL NEW
YORK. AT 4 PM CELLS WERE STARTING TO GROW IN THE WATCH AREA.
FOR TONIGHT THE HI RES MODELS ARE INDICATING A SECOND BATCH OF
SHOWERS AND THUNDERSTORMS MAY MOVE ACROSS NE PA INTO CENTRAL NY
BETWEEN 10 PM AND 2 AM AND SO POP AND CLOUDS ARE KEPT IN THE
FORECAST. SEVERE WEATHER IS NOT EXPECTED WITH THIS SECOND BATCH
BUT IT WILL HAVE TO WATCHED AS FAR AS ADDITIONAL RAINFALL ACROSS
THE AREA. CHANCE FOR SHOWERS AND THUNDER DIMINISHES TO MORE
ISOLATED OR LOWER CHANCES AFTER 3 AM SAT UP THROUGH ABOUT NOON.
AFTERNOON ON SATURDAY COULD SEE MORE SCATTERED SHOWERS AND
THUNDERSTORMS THOUGH SEVERE STORMS ARE NOT EXPECTED.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
THE MODEL FORECASTS FOR SATURDAY NIGHT INTO MONDAY...MEMORIAL
DAY... HAVE CHANGED A LITTLE IN THAT AN UPPER LEVEL RIDGE IS
FORECAST TO BUILD OVER THE SE US AND HEIGHTS RISE ACROSS PA AND NY
BUT THE RIDGE IS NOW FORECAST TO BE FLATTER ACROSS US ALLOWING FOR
SHORT-WAVES TO PASS OVER US. THE WARMER TEMPERATURES WILL OCCUR
BUT THE SHORT-WAVES MEAN THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE AND SKIES WILL BE A LITTLE CLOUDIER. H85 TEMPS
QUICKLY WARM TO NEAR 17C WHICH IF MIXED DOWN WOULD SUPPORT TEMPS
IN THE LOWER TO MIDDLE 80S. MODELS CONTINUE TO SUGGEST A POSSIBLE
MCS AS THE NEXT UPPER SHORTWAVE MOVES ACROSS THE REGION.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE
EXTENDED PERIOD. MONDAY NIGHT THROUGH TUESDAY, A STRONG UPPER
LEVEL RIDGE WILL EXIST ACROSS THE EASTERN UNITED STATES WITH
HEIGHTS AROUND 591 DM INTO CENTRAL NEW YORK ALONG WITH SURFACE
HIGH PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN VERY
WARM TEMPERATURES WITH MAINLY CLEAR SKIES AS MAX TEMPS ON TUESDAY
RANGE FROM THE MID 80S TO LOWER 90S.
REST OF EXTENDED SHOWS THE UPPER LEVEL RIDGE RETROGRADE INTO THE
MID WEST WHILE UPPER LEVEL HEIGHTS IN THE NORTHEAST FALL DUE TO
SYSTEM MOVING THROUGH EASTERN CANADA. TUESDAY NIGHT THROUGH
WEDNESDAY, SFC LOW PRES TRACKING THROUGH EASTERN CANADA WILL DRAG
A COLD FRONT THROUGH THE AREA WEDNESDAY MORNING. WILL CONTINUE TO
INDICATE LOW CHC POPS FOR SHRA/TSRA TUESDAY NIGHT AND WEDNESDAY
WITH FRONTAL PASSAGE. MAX TEMPS ON WEDNESDAY WILL RANGE FROM THE
MID 70S TO LOWER 80S.
WEDNESDAY NIGHT THROUGH FRIDAY, SURFACE HIGH PRESSURE WILL BUILD SOUTH
FROM THE UPPER GREAT LAKES INTO THE OHIO VALLEY. PERIOD WILL BE
DRY WITH PARTY TO MAINLY CLEAR SKIES AND TEMPS NEAR SEASONAL VALUES.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
UPPER LEVEL TROF IN OHIO VALLEY COMBINED WITH SHORT WAVE MOVING
THROUGH REGION HAS PRODUCE WIDESPREAD SHOWERS ACROSS ALL TERMINALS
WITH THUNDERSTORMS AT KITH/KELM/KBGM/KAVP. THIS ACTIVITY WILL
END FROM SOUTH TO NORTH BETWEEN 05Z- 07Z. AFTER THIS, CONDITIONS
WILL REMAIN MVFR DUE TO MIST AND CIGS. BY MID MORNING SATURDAY
CONDITIONS SHOULD RETURN TO VFR WITH WIDESPREAD UNRESTRICTED LIGHT
SHOWERS.
OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY NIGHT...MVFR IN PRIMARILY AFTN
SHRA/TSRA.
MONDAY THROUGH TUESDAY...VFR.
TUESDAY NIGHT THROUGH WEDNESDAY...POSSIBLE MVFR IN SHOWERS AND
THUNDERSTORMS WITH COLD FRONTAL PASSAGE.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR PAZ038>040-043-
044-047-072.
NY...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR NYZ024-025-036-
037-044>046-055>057.
&&
SYNOPSIS...BMW
NEAR TERM...BMW
SHORT TERM...BMW
LONG TERM...RRM
AVIATION...RRMHazardous weather outlook, May 27, 1:19 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 119 PM EDT FRI MAY 27 2011 NYZ009-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-047- 048-072-281730- NORTHERN ONEIDA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 119 PM EDT FRI MAY 27 2011 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE REGION THIS AFTERNOON AND TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND OR DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING ACROSS THE AREA. STAY ALERT FOR ANY WARNINGS THAT MAY BE ISSUED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NYZ015>018-022-023-281730- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER- 119 PM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL ONCE AGAIN DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING. SOME STORMS MAY BPRODUCE BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY...ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, May 27, 7:03 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EDT FRI MAY 27 2011
NYZ022-024-PAZ038-280000-
BRADFORD PA-CHEMUNG NY-STEUBEN NY-
703 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM WILL AFFECT CHEMUNG...NORTHWESTERN BRADFORD
AND SOUTHEASTERN STEUBEN COUNTIES...
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES SOUTH
OF CATON...AND MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CATON AT 715 PM EDT...
SAGETOWN AND MOSHERVILLE AT 725 PM EDT...
PINE CITY AND SEELY CREEK AT 730 PM EDT...
WEST ELMIRA AND SOUTHPORT AT 740 PM EDT...
ELMIRA HEIGHTS AND ELMIRA AT 745 PM EDT...
FISHERVILLE AND TOMPKINS CORNERS AT 750 PM EDT...
HORSEHEADS AND HORSEHEADS NORTH AT 755 PM EDT...
BREESPORT AND ERIN AT 800 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4229 7680 4212 7658 4193 7692 4200 7694
4199 7695 4199 7706 4200 7715 4201 7715
JABSpecial weather statement, May 27, 7:05 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
705 PM EDT FRI MAY 27 2011
NYZ046-272330-
OTSEGO NY-
705 PM EDT FRI MAY 27 2011
...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL OTSEGO COUNTY...
* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
HARTWICK...AND MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
EXETER CENTER AT 715 PM EDT...
RICHFIELD SPRINGS AND SPRINGFIELD AT 730 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4259 7500 4272 7518 4289 7505 4283 7492
4284 7490 4290 7489 4290 7488 4286 7473
JABLocal storm report, May 27, 7:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
723 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL ENDWELL 42.12N 76.02W
05/27/2011 E1.75 INCH BROOME NY PUBLIC
&&
EMGSpecial weather statement, May 27, 7:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 729 PM EDT FRI MAY 27 2011 NYZ036-044-045-056-280030- BROOME NY-CHENANGO NY-CORTLAND NY-MADISON NY- 729 PM EDT FRI MAY 27 2011 ...STRONG THUNDERSTORM WILL AFFECT EASTERN CORTLAND...EXTREME SOUTHWESTERN MADISON...NORTHWESTERN BROOME AND NORTHWESTERN CHENANGO COUNTIES... * AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR WILLET...AND MOVING NORTH AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... GERMAN AT 735 PM EDT... CINCINNATUS AND EAST FREETOWN AT 740 PM EDT... TAYLOR AND PITCHER AT 750 PM EDT... UNION VALLEY AT 755 PM EDT... LINCKLAEN AND SOUTH OTSELIC AT 800 PM EDT... CUYLER AT 805 PM EDT... DERUYTER AND OTSELIC AT 810 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4277 7593 4272 7568 4236 7593 4240 7606 HEDEN
Local storm report, May 27, 7:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL TOWANDA 41.77N 76.45W
05/27/2011 E1.00 INCH BRADFORD PA PUBLIC
&&
EMGLocal storm report, May 27, 7:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
748 PM EDT FRI MAY 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 4 NNW COOPERSTOWN 42.75N 74.96W
05/27/2011 E1.00 INCH OTSEGO NY PUBLIC
&&
EMGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:03 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 57 min |
| May 26, 8:24 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Madison, Onondaga, Tioga and 1 more | 51 min |
| May 26, 8:30 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 60 min |
| May 26, 8:39 PM EDT | Tornado Warning | BGM | Broome, Chemung, Tioga, Tompkins | 36 min |
| May 26, 8:43 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| May 26, 8:47 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Schuyler and 3 more | 58 min |
| May 26, 9:14 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Madison, Oneida, Otsego and 1 more | 47 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 30 min |
| May 26, 9:41 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 52 min |
| May 26, 9:52 PM EDT | Special Weather Statement | BGM | Oneida | 53 min |
| May 26, 9:53 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego, Sullivan | 52 min |
| May 27, 4:09 PM EDT | Special Weather Statement | BGM | Otsego | 66 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 64 min |
| May 27, 6:52 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 53 min |
| May 27, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 65 min |
| May 27, 7:03 PM EDT | Special Weather Statement | BGM | Chemung | 57 min |
| May 27, 7:05 PM EDT | Special Weather Statement | BGM | Otsego | 25 min |
| May 27, 7:29 PM EDT | Special Weather Statement | BGM | Cortland | 61 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| May 27, 7:31 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 29 min |
| May 27, 7:37 PM EDT | Areal Flood Advisory | BGM | Tioga | 3 hr |
| May 27, 7:43 PM EDT | Flash Flood Watch | BGM | Broome, Chemung, Chenango, Cortland, Delaware, Madison and 4 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.